On fault tolerant routings in general networks

David Peleg, Barbara Simons

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


We construct fault-tolerant routings for several families of graphs, including all graphs of maximal degree less than cn 1 3 for some c>0. With these routings, the diameter of the surviving graph is bounded by a constant (e.g., 4 or 6), so long as the number of faults is less than the connectivity of the graph. This result partially confirms a conjecture of Dolev et al. (1984, in "Proceedings, 16th ACM Symp. on Theory of Comput.," pp. 526-535).

Original languageEnglish
Pages (from-to)33-49
Number of pages17
JournalInformation and Computation
Issue number1
StatePublished - Jul 1987
Externally publishedYes


Dive into the research topics of 'On fault tolerant routings in general networks'. Together they form a unique fingerprint.

Cite this